# SDR QXEA2024060300149

- Difficulty date: May 29, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 3,411 hours, 2,688 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9753021
- Part serial: 1834
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 3,410 hours, 2,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

N CRUISE FLIGHT RECIEVED EICAS MESSAGE HYD 3 ELECTRIC PUMP A FAIL. RAN THE CHECKLIST AND TURNED THE PUMP OFF. ON LANDING HAD A FLIGHT CONTROL NO DISPATCH MESSAGE FOLLOWED BY A HYD 3 LOW PRESS. RAN THE CHECKLIST AND THE HYD 3 LOW PRESSURE WENT AWAY. REMOVED FROM SERVICE. REF W/0 341367 N/R-00001 AND N/R-00002 FOR WORK PERFORMED. REMOVED AND REPLACED HYD SYSTEM #3 PUMP UNLOADER VALVE.. PERFORMED ASSOCIQATED OPS TEST. OPS TEST GOOD. FCND CAUSED DUE TO HYD #3 ISSUE. FCND RETURN TO SERVICE TEST PASSED. NO FURTHER DEFECTS NOTED. NO FAULTS ON EICAS PRESENT. RETURNED TO SERVICE.
